# SDR SIMA200302104

- Difficulty date: December 31, 2002
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING AN IMBV INSPECTION, CORROSION ON GUSSET AT CENTER BEAM SECTION BETWEEN FRAME 18 AND 22 ABOVE STRINGER 21L.  REMOVED AND INSTALLED SERVICEABLE CENTER BEAM GUSSET IAW EMB 135 SRM 51-40-02.  (M)
